Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

What causes brown vaginal bleeding?

Hi, I’d like to know something. I didn’t get my period last month but this month I’m having bleeding and the blood is brown at times. There’s no cramps or breast enlargement. I know I’m not pregnant, what could this be? Last period was September 6th.
Asked On : Fri, 17 Nov 2017
Answers:  1 Views:  2
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hello! Welcome to HealthcareMagic!

I understand your concern. Some reasons that cause brown discharge are:

1) It may happen right after periods and is just "cleaning out" your vagina. Old blood looks brown.
2) This may occur when you are ovulating/mid-cycle.
3) Sometimes early in pregnancy you may have spotting or a brownish discharge at the time your period would normally come.

Hope my answer was helpful. If you have any other question Ill be glad to help.

Thank you for the query.

Regards,
Dr. Dorina Gurabardhi, General & Family Physician
Answered: Tue, 6 Feb 2018
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor